标题:On the equivalence between (quasi-)perfect and sequential equilibria
作者:Carlos Pimienta;Jianfei Shen
作者机构:[Pimienta, C] School of Economics, The University of New South Wales, Sydney, NSW, 2052, Australia;[ Shen, J] School of Economics, Shandong University 更多
通讯作者:Pimienta, C
通讯作者地址:[Pimienta, C]Univ New S Wales, Sch Econ, Sydney, NSW 2052, Australia.
来源:International Journal of Game Theory
出版年:2014
卷:43
期:2
页码:395-402
DOI:10.1007/s00182-013-0384-8
关键词:Backwards induction;Perfect equilibrium;Quasi-perfect equilibrium;Sequential equilibrium;Lower-hemicontinuity;Upper-hemicontinuity
摘要:We prove the generic equivalence between quasi-perfect equilibrium and sequential equilibrium. Combining this result with Blume and Zame (Econometrica 62:783-794, 1994) shows that perfect, quasi-perfect and sequential equilibrium coincide in generic games.
收录类别:SCOPUS;SCIE;SSCI
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84899929689&doi=10.1007%2fs00182-013-0384-8&partnerID=40&md5=7dc67cc8be4b53548b2f7938c6865a6c
TOP